# SDR QXEA9600354

- Difficulty date: August 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N452US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11105
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Tcas
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TCAS ADVISORY 'CLIMB, CLIMB, CLIMB' FOLLOWED IMMEDIATELY WITH A 'DECEND, DECEND NOW' ADVISORY.  SYSTEM PLACED ON MEL 34-16(2).
